# SDR WRXR20241219002

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140027
- Condition: Gouged
- Location: Zone 500 Flap
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WS54.55 FLAP SKIN GOUGED DUE TO AFT HINGE FAIRING SEAL. REMOVED AND REPLACED 48 (EA) DAMAGED FASTENERS AFTER BLENDING WAS PERFORMED ON L/H WS54.55 LOWER FLAP SKIN IAW REO 670-57-52-585. RESTORED FINISH OF THE REWORKED AREAS ON L/H WS54.55 LOWER FLAP SKIN IAW REO 670-57-52-585.
